# SDR VNAA202011041111

- Difficulty date: November 1, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 36,568 hours, 35,548 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pcu
- Part number: 512001
- Part serial: MAL0868
- Condition: Malfunctioned
- Location: Rt Wing Te Flaps
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLAPS FAIL AMBER CAUTION MESSAGE WHEN FLAPS SELECTED TO 8 DEGREES.  SLATS DEPLOYED 20 DEGREES LEFT FLAP DEPLOYED 1 DEGREE RIGHT FLAP POSITION UNKOWN.  ON ARRIVAL INTO PHL, WITH F/O FLYING, DEPLOYED FLT SPOILERS WHICH CAUSED AN UNCOMMANDED ROLL TO RIGHT.  SPOILERS RETRACTED AND ROLL TO RT CEASED.  ON APPROACH, F/O CALLED FOR FLAPS 8.  RECEIVED ASSYMETRICAL FLAP DEPLOYMENT.  LEFT FLAPS WENT TO 1 DEGREE, RIGHT FLAPS UNK.  EMERGENCY DECLARED AND CREW RAN QRH.  TRUCKS ROLLED.  FLIGHT MADE HIGHSPEED LANDING ON RWY 27L. NO BRACE.  ONCE LANDED, RECEIVED 2ND YAW DAMPER FAIL.  AIRCRAFT WAS ABLE TO TAXI TO GATE F14 WITHOUT FURTHER ISSUES.
